advertisement
Question
Posted by: Mat | 2010/02/16

bumps and cracks on penis

Hi

for the past 4 months my boyfriend has been struggling wit this. wen we have sex everyday or frequently, his penis cracks, and starts getting some rush on the head of the penis.

i suffer from recurrent thrush, the 1st time i went wit him to the gynae, he only prescribed med for me and he said my boyfriend doesnt need treatment. but stil i bot canex v for him to apply, he stopped using it after 2 days bcos he said his skin was getting softer.

now we only have sex after 7 to days. i can see that this is starting to frustrate my boyfriend, because he said he is tired of getting sick. i feel responsible bcos he says he has never experienced this b4 he met me (but he does have a history of STI with previous partner)

i have asked him to see a Urologist or dermatologist for this but he refuses, he says this just needs us to not have sex frequently. his mentality really depresses me bcos i want to spend my life with him and the thot of just having sex twice a month depresses me and i fear dat this mite b a weakness dat mite cause him to cheat on me at a later stage

can you please advise me how we can solve this. its now affecting our relationship, i dread having sex with him bcos of the outcome later, sometimes i feel so depressed that i think breaking up is the solution. maybe he wont get this wen he is wit someone else

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be thrush and you may be reinfecting each other, so the thing to do is to both use the treatment and also follow the information in the Top 5 questions. It does require some commitment.
Obviously, it would be best for him to also see a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Sue | 2010/02/18

I also suffer from the same thing, the expert in her/his response above advised that they should follow the information in the Top 5 questions, what is the top 5 questions, where can I find that info as it might be of help to me as well. Please advise thanks

Reply to Sue
Posted by: gynaedoc | 2010/02/18

It could be thrush and you may be reinfecting each other, so the thing to do is to both use the treatment and also follow the information in the Top 5 questions. It does require some commitment.
Obviously, it would be best for him to also see a doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement